# SDR ASAA2022120541032

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 58,972 hours, 31,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387BP
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE HATCH EMERGENCY EXIT LIGHT HAS BULB OUT. GROUNDED - YES.  REPLACED THE LAMP, OPS CHECK GOOD IAW AMM 33-51-01-960-801.
